Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Took ipill, bled for a week. Should be considered as a menstrual period?

hi im a 22 year old girl, my query is dat i had taken i pill on the 2nd of nov and got vaginal bleeding after a week for almost 3 days contd....nd my period date for this month was on the 21st of nov....which is i read sumwhr that i should consider this as my period and count my next period date after the day this vaginal bleeding this right???? nd i didnt get my period im worried...can anyone help plz
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
The main side effect by the use of I-pill is pre or postpone the next periods.
Making your next period come as much as a week earlier or a week later than usual.
You have early periods ,and your LMP is 21 november.
If you have unprotected intercourse , you might consider getting a pregnancy test.
Take care of your self

Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor